Poison Ivy, Oak, and Sumac Information Center

Q&A Board

Steriods & immune system

Subject: Steriods & immune system
Author: Kristine Tom
Date: 3/20/2009 3:06 pm
Views: 3246
Status: Approved
« Previous Thread
Next Thread »
Search
Back To Message List
When I first got my rash 6 weeks ago my doctor put me on Prednisone for a couple of days. The bumps went down but as soon as I stopped the medication they came back up. A Chinese doctor I went to recommended that I not get back on this since it only suppresses my immune system's response and I should try herbal remedies for long lasting relief.

However, I've had my rash for 6 weeks (I posed a Q about this earlier) and I'm tempted to get back on the steroids since I'm desperate. Any thoughts ?

SubjectAuthorDate
Steriods & immune system (Approved)Kristine Tom3/20/2009 3:06 pm
  Re: Steriods & immune system (Approved)Adam H3/21/2009 6:16 pm
  Re: Steriods & immune system (Approved)All for Pred4/20/2009 10:04 am